# SDR NOCA1805

- Difficulty date: October 20, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND EMERGENCY EXTERIOR LIGHT FROM L1 DOOR INOPERATIVE.  REPLACED BULB, SYSTEM OPERATES NORMALLY.
